# SDR DALA14009583303

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 47,004 hours, 6,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 50-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y450 FOUND CORRODED AT FRAMES 50 - 51.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101,  SEAT TRACK R & R IAW SRM 51-42-11.
